# SDR CALA9601485

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 235.8-251.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN ON LEFT SIDE NOSE WHEEL WELL EDGE HAS BULGES AND RIVETS PULLING THROUGH FROM STATION 235.8 TO 251.8.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER, INSTALLED PER SRM 53-30-3, 51-30-2, AND 51-10-2.
